# SDR 07FDEA02435

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,332 hours, 24,314 cycles
- Engine: Ge CF680A3
- Engine time: 33,435 hours, 17,112 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Main Bearing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED - PIT AT FL340 NOTICED A FAINT BURN ODOR.  THIS WAS FOLLOWED BY A ECAM [MAIN DECK CARGO LOOP FAULT] W/ASSOCIATED LOOP "A" LIGHT AFT.  15-20 SECONDS LIGHT EXTINGUISHED.  NEXT LOOP "A/B" LIGHTS ILLUMINATED W/RED SMOKE (AFT) ILLUMINATED FOLLOWED BY LOOP "A" /LOOP "B" LIGHTS W/MID 2 SMOKE LIGHT ILLUMINATED.  ECAM CALLED FOR LAND ASAP/MAIN DECK SMOKE/OXYGEN MASKS SMOKE DET SYS CHECKED OK.  SLIGHT HAZE IN CABIN, NOTICED OIL LEAKING FROM NR 1 ENGINE REVERSER HALFS.  NR 1 MAIN BEARING LEAK, REPEAT DETERMINED TO BE ENGINE CHANGE FOR OIL LEAK.
